# SDR DALA2025110308018

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 95,331 hours, 12,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EMERGENCY LIGHTS AT SEATS 43B, 46B, 45B, 36B, 44B, ARE INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (7953256)
